Alert archive / Ohio / Flash Flood Warnings in 2019
Flash Flood Warning 32, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 6, 2019, 7:35 PM EDT for Fayette County, Madison County, Pickaway County, Ohio. It was in force for 3 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2019, 7:35 PM EDT (23:35 UTC)
- Expired
- Jul 6, 2019, 10:51 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:45 PM EDT | FLASH FLOOD | 5 Nw Williamsport, OH | RUSHING WATER OBSERVED OVER A PORTION OF HALL ROAD SOUTHEAST OF MOUNT STERLING. TIME OF EVENT ESTIMATED. |
| Jul 6, 8:00 PM EDT | FLASH FLOOD | 1 Ese Five Points, OH | SEVERAL VEHICLES PARTIALLY SUBMERGED AT A PROPERTY IN THE 11100 BLOCK OF STATE ROUTE 56W. RESIDENCE SURROUNDED BY WATER. TIME OF EVENT ESTIMATED. |
| Jul 6, 8:20 PM EDT | FLOOD | 2 S Mount Sterling, OH | HIGH WATER ON STATE ROUTE 207 |
| Jul 6, 9:30 PM EDT | FLOOD | Mount Sterling, OH | HIGH WATER OVER ODAY HARRISON ROAD. |
| Jul 6, 10:00 PM EDT | HEAVY RAIN 1.63 | Darbyville, OH | MESONET STATION DBVO1 BIG DARBY CREEK. |
| Jul 6, 10:15 PM EDT | HEAVY RAIN 3.19 | 5 Nne New Holland, OH | MESONET STATION PCBO1 DEER CREEK LAKE TAILWATER. |
| Jul 6, 10:15 PM EDT | HEAVY RAIN 3.19 | 5 Nne New Holland, OH | DAILY TOTAL FROM HADS STATION AT DEER CREEK LAKE. |
| Jul 6, 10:28 PM EDT | HEAVY RAIN 1.53 | Wnw Mount Sterling, OH | DAILY TOTAL. |
| Jul 6, 10:32 PM EDT | HEAVY RAIN 3.16 | 4 Ene Bloomingburg, OH | DAILY TOTAL. |
| Jul 6, 10:38 PM EDT | FLOOD | 5 Sw Mount Sterling, OH | LAW ENFORCEMENT REPORTS HIGH STANDING WATER REMAINS ON AREAS ROADS FROM RECENT HEAVY RAINFALL. |
| Jul 6, 10:45 PM EDT | HEAVY RAIN 1.52 | Mount Sterling, OH | MESONET STATION FW1217 MOUNT STERLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346 WGUS51 KILN 062335 FFWILN OHC047-097-129-070130- /O.NEW.KILN.FF.W.0032.190706T2335Z-190707T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Wilmington OH 735 PM EDT Sat Jul 6 2019 The National Weather Service in Wilmington has issued a * Flash Flood Warning for... Northeastern Fayette County in central Ohio... Northwestern Pickaway County in central Ohio... Southeastern Madison County in central Ohio... * Until 930 PM EDT. * At 734 PM EDT, radar indicated that thunderstorms had produced heavy rain across the warned area. Up to two inches of rain have already fallen. Heavy rain continues to fall with another 1 inch possible. Runoff from this excessive rainfall will cause flash flooding to occur. * Some locations that will experience flooding include... Mount Sterling, Williamsport, Darbyville, Deer Creek Lake, Chenoweth, Madison Mills, State Route 138 at US Route 22, Derby and Pancoastburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. To report flash flooding, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3959 8337 3978 8340 3976 8302 3958 8302 $$ KC
3 follow-up statements
014 WGUS71 KILN 070036 FFSILN Flash Flood Statement National Weather Service Wilmington OH 836 PM EDT Sat Jul 6 2019 OHC047-097-129-070130- /O.CON.KILN.FF.W.0032.000000T0000Z-190707T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette OH-Pickaway OH-Madison OH- 836 PM EDT Sat Jul 6 2019 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN FAYETTE...NORTHWESTERN PICKAWAY AND SOUTHEASTERN MADISON COUNTIES REMAINS IN EFFECT Until 930 PM EDT.... At 835 PM EDT, local law enforcement reported that thunderstorms had produced heavy rain and numerous reports of flooding across parts of the warning area, particularly in western Pickaway County. Up to three inches of rain have already fallen. Radar indicated that heavy rain continues to fall with another inch possible through the next hour. Runoff from this excessive rainfall will cause flash flooding to occur. Some locations that will experience flooding include... Mount Sterling, Williamsport, Darbyville, Deer Creek Lake, Chenoweth, Madison Mills, State Route 138 at US Route 22, Derby and Pancoastburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. Be especially cautious at night when it is harder to recognize the dangers of flooding. To report flash flooding, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3959 8337 3978 8340 3976 8302 3958 8302 $$ KC
530 WGUS51 KILN 070057 FFWILN OHC047-097-129-070300- /O.EXT.KILN.FF.W.0032.000000T0000Z-190707T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Wilmington OH 857 PM EDT Sat Jul 6 2019 The National Weather Service in Wilmington has extended the * Flash Flood Warning for... Northeastern Fayette County in central Ohio... Northwestern Pickaway County in central Ohio... Southeastern Madison County in central Ohio... * Until 1100 PM EDT. * At 855 PM EDT, the public and local law enforcement have reported flash flooding at several locations across the warned area. Radar has estimated that up to 4 inches of rain has already fallen, with another half of an inch possible in the next hour. Flood waters may be slow to recede, even after the rain has ended. Runoff from this excessive rainfall will cause flash flooding to continue to occur. * Some locations that will experience flooding include... Mount Sterling, Williamsport, Darbyville, Deer Creek Lake, Chenoweth, Madison Mills, State Route 138 at US Route 22, Derby and Pancoastburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. To report flash flooding, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3959 8337 3978 8340 3976 8302 3958 8302 $$ KC
481 WGUS71 KILN 070251 FFSILN Flash Flood Statement National Weather Service Wilmington OH 1051 PM EDT Sat Jul 6 2019 OHC047-097-129-070258- /O.CAN.KILN.FF.W.0032.000000T0000Z-190707T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette OH-Pickaway OH-Madison OH- 1051 PM EDT Sat Jul 6 2019 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN FAYETTE...NORTHWESTERN PICKAWAY AND SOUTHEASTERN MADISON COUNTIES IS CANCELLED... Although the threat for flash flooding has ended, very heavy rainfall that fell today is still resulting in high water across the region, especially over area roadways. A Flood Warning is now in effect for the same area until 845 AM EDT Sunday morning. Please refer to this product for further details. Please report previous flash flooding to the National Weather Service by going to our website at weather.gov/iln and submitting your report via social media. LAT...LON 3959 8337 3978 8340 3976 8302 3958 8302 $$ Hickman
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:25 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jul 6, 3:25 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 325 PM EDT Sat Jul 6 2019 .SYNOPSIS... A cold front will move through this evening into tonight. There will be some lingering thunderstorms into Sunday before high pressure and dry conditions move in for Monday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Showers and thunderstorms will continue to develop into the evening hours as a cold front approaches and moves through the region. The environment is not that supportive of widespread severe weather with DCAPE values only around 600 to 700. Cannot rule out an isolated strong to severe storm where damaging winds would be the primary threat. In addition, some heavy rain will be likely and could lead to isolated flooding concerns. Activity will decrease late in the overnight, however models are indicating residual moisture and have stratus developing across the region. Will have to watch for some fog potential in areas that receive heavy rain today. There are some heat index values in the middle to upper 90s and a few 100s across the region. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Additional precipitation is expected to develop during the day on Sunday especially across southern and southeastern portions of the area. There is some instability as well and therefore have thunder mention in the forecast. Precipitation will taper off Sunday evening leaving dry conditions by the end of the short term. Sunday will be a little cooler with high temperatures in the low to middle 80s. Temperatures Sunday night are expected to drop down into the 60s. && .LONG TERM /MONDAY THROUGH SATURDAY/... Monday through Tuesday, a mid-level ridge will develop across the Ohio Valley as surface high pressure centers itself over the Great Lakes. Result should be dry and slightly less humid conditions. Latest GFS does indicate light qpf up the Scioto Valley on Tuesday, but feel GFS is returning moisture too quickly and solution was discounted. Ridge flattens out by Wednesday as troughing moves into the Upper Midwest. Models show agreement/consistency with moisture return and some instability by Wednesday, therefore a chance of showers and thunderstorms returns to the forecast. Will continue chance of convection Wednesday night with the approach of a cold front, which is progged to move through on Thursday. Behind the front, Friday and Saturday both look dry as high pressure builds in. The warmest day of the long term looks to be on Wednesday ahead of the cold front, with upper 80s to lower 90s across the CWA. Otherwise, temperatures will generally favor near climatology for the long term. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Scattered showers and thunderstorms will be around this afternoon and evening as a cold front approaches and moves through the region. Activity will decrease for second half of the night, however then some fog will be possible. In addition moisture from the front hangs around and therefore expect some stratus development as well that will last into Sunday daytime morning hours. Additional showers and some thunderstorms will develop during the day on Sunday. Handled this for now with a VCSH mention. OUTLOOK...Thunderstorms are possible on Sunday. Thunderstorms are possible again on Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak NEAR TERM...Novak SHORT TERM...Novak LONG TERM...BPP AVIATION...Novak
Hazardous weather outlook, Jul 6, 3:30 PM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 330 PM EDT Sat Jul 6 2019 INZ050-058-059-OHZ026-034-035-042>046-051-060-061-071930- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Preble-Montgomery- 330 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Thunderstorms will be present into the evening hours. These storms will be capable of producing very heavy rainfall, which may lead to flash flooding. A few storms may also produce strong to severe wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions. INZ066-073>075-080-KYZ089>100-OHZ052>056-062>065-070>074-077>082-088- 071930- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Champaign-Clark-Madison-Franklin OH-Licking-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 330 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Thunderstorms will be present into the evening hours. These storms will be capable of producing very heavy rainfall, which may lead to flash flooding. A few storms may also produce strong to severe wind gusts. Heat index values will be in the middle to upper 90s into the early evening hours. A few heat index values around 100 will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions.
In the hours before
Special weather statement, Jul 6, 5:39 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
539 PM EDT Sat Jul 6 2019
OHZ045-046-055-062215-
Delaware OH-Franklin OH-Union OH-
539 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN...DELAWARE AND
SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 615 PM EDT...
At 538 PM EDT, radar indicated a strong thunderstorm near Powell,
moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Upper Arlington, Gahanna,
Hilliard, Worthington, Powell, Sunbury, Plain City, Minerva Park, New
California, Polaris, Easton, New Albany, Shawnee Hills, Galena,
Riverlea and Alum Creek State Park.
This includes I-71 in Ohio between mile markers 115 and 138.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4037 8293 4036 8292 4035 8275 4004 8277
4005 8315 4008 8321 4011 8321 4011 8326
4013 8330 4041 8294 4041 8292
TIME...MOT...LOC 2138Z 295DEG 20KT 4022 8314
KCSpecial weather statement, Jul 6, 6:08 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
608 PM EDT Sat Jul 6 2019
OHZ046-055-056-062245-
Licking OH-Delaware OH-Franklin OH-
608 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES UNTIL 645 PM
EDT...
At 608 PM EDT, radar indicated a strong thunderstorm near Sunbury,
moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Columbus, Dublin, Westerville, Gahanna, Worthington, Pataskala,
Johnstown, Utica, Minerva Park, Polaris, Easton, New Albany, Jersey,
Galena, Riverlea, Hartford, US Route 62 at State Route 661, State
Route 310 at State Route 161, Huber Ridge and Center Village.
This includes I-71 in Ohio between mile markers 116 and 124.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4002 8276 4008 8314 4028 8276 4028 8275
4027 8248 4025 8248 4024 8238
TIME...MOT...LOC 2208Z 311DEG 18KT 4020 8281
KCSpecial weather statement, Jul 6, 6:20 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
620 PM EDT Sat Jul 6 2019
OHZ055-056-065-062245-
Licking OH-Fairfield OH-Franklin OH-
620 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN...
NORTHWESTERN FAIRFIELD AND LICKING COUNTIES UNTIL 645 PM EDT...
At 620 PM EDT, radar indicated a strong thunderstorm over Pataskala,
moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Columbus, Newark, Reynoldsburg, Gahanna, Pickerington, Bexley, Heath,
Granville, Pataskala, Buckeye Lake, Hebron, Utica, Hanover, Harbor
Hills, Granville South, Marne, Fairfield Beach, Beechwood Trails,
Easton and Summit Station.
This includes I-70 in Ohio between mile markers 105 and 133.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4018 8219 3992 8241 3993 8242 3993 8246
3991 8247 3991 8293 4006 8292 4005 8274
4024 8240 4024 8218
TIME...MOT...LOC 2220Z 311DEG 18KT 3997 8269
KCSpecial weather statement, Jul 6, 6:22 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
622 PM EDT Sat Jul 6 2019
OHZ063-064-073-062300-
Ross OH-Fayette OH-Pickaway OH-
622 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FAYETTE...SOUTHERN
PICKAWAY AND NORTHWESTERN ROSS COUNTIES UNTIL 700 PM EDT...
At 621 PM EDT, radar indicated a strong thunderstorm over New
Holland, moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Circleville, Williamsport, New Holland, Logan Elm Village, Frankfort,
Fox, Clarksburg, Darbyville, Deer Creek Lake, Andersonville, Austin,
Pickaway County Airport, State Route 207 at US Route 22, State Route
138 at US Route 22, Pancoastburg and Plano.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3948 8340 3965 8331 3973 8308 3955 8283
3933 8312
TIME...MOT...LOC 2221Z 311DEG 18KT 3957 8321
KCLocal storm report, Jul 6, 7:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 3 NNW NEWARK 40.10N 82.43W
07/06/2019 LICKING OH TRAINED SPOTTER
APPROXIMATELY 8 INCHES OF WATER ALONG A PORTION OF PRICE
ROAD IN NEWARK. ROAD IMPASSABLE.
&&
KCLocal storm report, Jul 6, 7:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 2 S PURITY 40.18N 82.34W
07/06/2019 LICKING OH 911 CALL CENTER
HIGH WATER IN THE 8000 BLOCK OF PURITY ROAD. TIME OF
EVENT ESTIMATED.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:01 PM EDT | Special Weather Statement | ILN | Shelby | 29 min |
| Jul 6, 4:50 PM EDT | Areal Flood Advisory | ILN | Union | 115 min |
| Jul 6, 5:12 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| Jul 6, 5:39 PM EDT | Special Weather Statement | ILN | Delaware | 36 min |
| Jul 6, 5:47 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Jul 6, 6:08 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Jul 6, 6:10 PM EDT | Flash Flood Warning | ILN | Licking | 118 min |
| Jul 6, 6:20 PM EDT | Special Weather Statement | ILN | Licking | 25 min |
| Jul 6, 6:22 PM EDT | Special Weather Statement | ILN | Pickaway | 38 min |
| Jul 6, 6:28 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway, Ross | 5 hr |
| Jul 6, 6:44 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 82 min |
Nearby
Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.